Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2013 Vol. 5 No. 1


PagesTitle and authors
1-18A stochastic programming approach for sawmill production planning
Masoumeh Kazemi Zanjani; Daoud Ait-Kadi; Mustapha Nourelfath
DOI: 10.1504/IJMOR.2013.050604

19-39Availability analysis for repairable system with warm standby, switching failure and reboot delay
M. Jain; Sulekha Rani
DOI: 10.1504/IJMOR.2013.050605

40-54Russell-graph measure and super efficiency in data envelopment analysis
Alireza Amirteimoori; Sohrab Kordrostami; Leila Khoshandam
DOI: 10.1504/IJMOR.2013.050511

55-73Trapezoidal intuitionistic fuzzy number with some arithmetic operations and its application on reliability evaluation
A.K. Shaw; T.K. Roy
DOI: 10.1504/IJMOR.2013.050512

74-90Fuzzy decision making using the imprecise Dirichlet model
Lev V. Utkin; Yulia A. Zhuk
DOI: 10.1504/IJMOR.2013.050513

91-109Infinite-server queues with time-varying rates
Guichang Zhang; Raj Srinivasan
DOI: 10.1504/IJMOR.2013.050514

110-120Change point estimation of service rate in an M/M/1/m queue
Sarat Kumar Acharya; César Emilio Villarreal-Rodríguez
DOI: 10.1504/IJMOR.2013.050515

121-143Minmax programming problems with (p, r) - ρ - (η, θ)-invexity
P. Mandal; C. Nahak
DOI: 10.1504/IJMOR.2013.050516